ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

June 2013 , Volume 3 , Issue 2

Select all articles

Export/Reference:

Numerical discretization of stabilization problems with boundary controls for systems of hyperbolic conservation laws
Mapundi K. Banda and Michael Herty
2013, 3(2): 121-142 doi: 10.3934/mcrf.2013.3.121 +[Abstract](1197) +[PDF](654.4KB)
Stability of the determination of a time-dependent coefficient in parabolic equations
Mourad Choulli and Yavar Kian
2013, 3(2): 143-160 doi: 10.3934/mcrf.2013.3.143 +[Abstract](889) +[PDF](431.5KB)
Controllability problems for the 1-d wave equations on a half-axis with Neumann boundary control
Larissa V. Fardigola
2013, 3(2): 161-183 doi: 10.3934/mcrf.2013.3.161 +[Abstract](816) +[PDF](520.2KB)
Time optimal control for a nonholonomic system with state constraint
Jérome Lohéac and Jean-François Scheid
2013, 3(2): 185-208 doi: 10.3934/mcrf.2013.3.185 +[Abstract](1029) +[PDF](360.6KB)
Stock trading rules under a switchable market
Duy Nguyen, Jingzhi Tie and Qing Zhang
2013, 3(2): 209-231 doi: 10.3934/mcrf.2013.3.209 +[Abstract](890) +[PDF](557.0KB)
Constrained BSDEs, viscosity solutions of variational inequalities and their applications
Shige Peng and Mingyu Xu
2013, 3(2): 233-244 doi: 10.3934/mcrf.2013.3.233 +[Abstract](1060) +[PDF](358.8KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]